Archiv der Mathematik

, Volume 63, Issue 5, pp 420–426

The number of points on a singular curve over a finite field

  • David B. Leep
  • Charles C. Yeomans
Article

DOI: 10.1007/BF01196671

Cite this article as:
Leep, D.B. & Yeomans, C.C. Arch. Math (1994) 63: 420. doi:10.1007/BF01196671

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • David B. Leep
    • 1
  • Charles C. Yeomans
    • 2
  1. 1.Department of MathematicsUniversity of KentuckyLexingtonUSA
  2. 2.LexingtonUSA

Personalised recommendations